Alert archive / Wisconsin / Gale Warnings in 2023

Gale Warning 21, NWS Milwaukee, WI

April 1, 2023

NWS Milwaukee, WI issued this gale warning at Apr 1, 2023, 8:31 PM CDT. It took effect at Apr 2, 2023, 2:00 PM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 1, 2023, 8:31 PM CDT (01:31 UTC)
In effect from
Apr 2, 2023, 2:00 PM CDT
Expired
Apr 3, 2023, 1:00 AM CDT
In force
11 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

198 
WHUS73 KMKX 020131
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
831 PM CDT Sat Apr 1 2023

LMZ261-362-364-366-563-565-567-669-868-870-020945-
/O.NEW.KMKX.GL.W.0021.230402T1900Z-230403T0600Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
831 PM CDT Sat Apr 1 2023

...GALE WARNING IN EFFECT FROM 2 PM SUNDAY TO 1 AM CDT MONDAY...

* WHAT...South winds 25 to 30 kt with gusts up to 40 kt and waves
  7 to 11 ft expected.

* WHERE...Northern Open Waters of Lake Michigan, Lake Michigan 
  from Sheboygan to Port Washington WI 5NM offshore to Mid Lake, 
  and Lake Michigan from Whitehall to Pentwater MI 5NM offshore 
  to Mid Lake.

* WHEN...From 2 PM Sunday to 1 AM CDT Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ644>646-020700-
/O.EXT.KMKX.SC.Y.0040.000000T0000Z-230402T0700Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
831 PM CDT Sat Apr 1 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM CDT SUNDAY...

* WHAT...Waves 5 to 8 ft expected. Then subsiding to 2 to 4 feet
  in the early morning hours. 

* WHERE...Nearshore Waters from Port Washington to Winthrop 
  Harbor IL.

* WHEN...Until 2 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ643-020500-
/O.CON.KMKX.SC.Y.0040.000000T0000Z-230402T0500Z/
Sheboygan to Port Washington WI-
831 PM CDT Sat Apr 1 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WHAT...Waves 3 to 6 feet expected. Then subsiding to 2 to 4 
  feet by midnight.
 
* WHERE...Nearshore Waters from Sheboygan to Port Washington.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
914 
WHUS73 KMKX 020758
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
258 AM CDT Sun Apr 2 2023

LMZ261-362-364-366-563-565-567-669-868-870-021600-
/O.CON.KMKX.GL.W.0021.230402T1900Z-230403T0600Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
258 AM CDT Sun Apr 2 2023

...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
1 AM CDT MONDAY...

* WHAT...South winds 15 to 25 kt with gusts of 35 to 40 kt and 
  waves 7 to 10 ft expected.

* WHERE...Northern Open Waters of Lake Michigan, Lake Michigan 
  from Sheboygan to Port Washington WI 5NM offshore to Mid Lake, 
  and Lake Michigan from Whitehall to Pentwater MI 5NM offshore 
  to Mid Lake.

* WHEN...From 2 PM this afternoon to 1 AM CDT Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-021600-
/O.NEW.KMKX.SC.Y.0041.230402T1500Z-230403T0600Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
258 AM CDT Sun Apr 2 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM
CDT MONDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and 
  waves 4 to 8 ft expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 10 AM this morning to 1 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
DDV
703 
WHUS73 KMKX 021511
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1011 AM CDT Sun Apr 2 2023

LMZ261-362-364-366-563-565-567-669-868-870-022315-
/O.CON.KMKX.GL.W.0021.230402T1900Z-230403T0600Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
1011 AM CDT Sun Apr 2 2023

...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
1 AM CDT MONDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 40 kt and 
  waves 6 to 9 ft expected.

* WHERE...Northern Open Waters of Lake Michigan, north of a line
  from offshore Port Washington WI to offshore Whitehall MI.

* WHEN...From 2 PM this afternoon to 1 AM CDT Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-022315-
/O.CON.KMKX.SC.Y.0041.000000T0000Z-230403T0600Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1011 AM CDT Sun Apr 2 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and 
  waves 4 to 7 ft.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until 1 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
681 
WHUS73 KMKX 022035
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
335 PM CDT Sun Apr 2 2023

LMZ261-362-364-366-563-565-567-669-868-870-030445-
/O.CON.KMKX.GL.W.0021.000000T0000Z-230403T0600Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
335 PM CDT Sun Apr 2 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and 
  waves 7 to 10 ft.

* WHERE...Northern Open Waters of Lake Michigan, north of a line 
  from offshore Port Washington WI to offshore Whitehall MI.

* WHEN...Until 1 AM CDT Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-030445-
/O.CON.KMKX.SC.Y.0041.000000T0000Z-230403T0600Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
335 PM CDT Sun Apr 2 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and 
  waves 4 to 7 ft.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until 1 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
081 
WHUS73 KMKX 030224
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
924 PM CDT Sun Apr 2 2023

LMZ261-362-364-366-563-565-567-669-868-870-030600-
/O.CON.KMKX.GL.W.0021.000000T0000Z-230403T0600Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
924 PM CDT Sun Apr 2 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and 
  waves 7 to 10 ft.

* WHERE...Northern Open Waters of Lake Michigan, north of a line 
  from offshore Port Washington WI to offshore Whitehall MI.

* WHEN...Until 1 AM CDT Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-030600-
/O.CON.KMKX.SC.Y.0041.000000T0000Z-230403T0600Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
924 PM CDT Sun Apr 2 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

* WHAT...South winds 15 to 25 kt and waves 3 to 7 ft.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until 1 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Apr 1, 3:49 PM CDT, 4 hours 42 minutes earlier.

Area forecast discussion, Apr 1, 3:49 PM CDT, 4 hours 42 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
349 PM CDT Sat Apr 1 2023

.SHORT TERM...
(Issued 345 PM CDT Sat Apr 1 2023)

Tonight through Sunday night:

Gusty north to northwesterly winds continue this afternoon as the
tight pressure gradient on the backside of the exiting low pushes
across the area. Winds will ease through the evening as high
pressure/surface ridge works its way across the Upper Mississippi
River Valley and over WI tonight. Additionally as the high works
it way into the area, clouds are clearing from northwest to the
southeast this afternoon. Expecting clear and cool conditions
tonight as weak subsidence tracks across WI through early Sunday
morning. With the light winds and clear skies, looking at temps to
fall down into the mid to upper 20s overnight.

The high/surface ridge quickly pushes east through Sunday morning
and light winds will give way to more southerly winds and warmer
temps Sunday afternoon. Afternoon temps Sunday are progged to climb
into the 50s across much of southern WI with the exception of area
along the lake who may see more of a southeasterly component to the
winds and keeping temps more in the 40s. Models prog an increase in
cloud cover through Sunday night as a mid-level shortwave trough
passes to the north. With the increased cloud cover expecting
overnight temps to be a tad bit warmer with lows bottoming out in
the mid to upper 30s. However this system will drag a weak cold
front across the area overnight into Monday morning and stalling
either across our southern CWA or just south of the WI/IL border.

Wagner

&&

.LONG TERM...
(Issued 345 PM CDT Sat Apr 1 2023)

Monday through Saturday:

Monday's temps are looking to warm, but just how warm will depend
on where the stalled front positions itself, be over the area or
south. Further south will lend way to more easterly flow and
cooler temps, so will have to keep an eye on it.

Otherwise, our focus turns to another developing surface low
along the CO front range later Monday into Tuesday. As this low
develops, the stalled front along with low-level WAA ahead of the
this system is prog to lift northward and bring our next chances
for rain later Monday. Meanwhile an upper-level trough will work
its way across the Pacific Northwest Monday and deepen as it treks
into the Plains for Tuesday. As the trough lifts into the Upper
Midwest, models prog it to become more negatively tilted with the
left exit region of the upper-level jet aligning with the mid-
level dCVA and low-level WAA and surface fronts somewhere over the
Midwest. With another event with ample forcing, this event has a
fairly familiar feel to this past Friday's setup for southern WI
with similar concerns about the warm front northward progression
and influence from Lake Michigan. However, there are a few key
differences at this time, models are progging the low to lift more
into the Upper Mississippi River Valley and timing looks to be
more later evening and overnight. Overall, there are still plenty
of questions given its a few days out and time for things to
evolve, but given the setup, there is a potential for a severe
weather to clip our CWA again.

Then the weather pattern looks to quiet down for the second half
of the week as the trough lifts east and models prog high
pressure to build across the region into the weekend.

Wagner

&&

.AVIATION...
(Issued 345 PM CDT Sat Apr 1 2023)

Clouds continue to clear from northwest to southeast this
afternoon and will clear out by this evening resulting in VFR
conditions tonight. Gusty northerly winds will also gradually ease
through the evening as high pressure/surface ridge works its way
across the region overnight. The high will quickly push east
Sunday and southerly winds will develop through the day and pick
up and VFR conditions will prevail. Also expecting clouds to build
in later Sunday as a low tracks to our north across the Lake
Superior region and drags a cold front across the region later
Sunday turn winds back to west overnight Sunday.

Wagner

&&

.MARINE...
(Issued 345 PM CDT Sat Apr 1 2023)

Low pressure has quickly pushed east-northeast up the St.
Lawrence River Valley, but a tight pressure gradient on the
backside linger over Lake Michigan this afternoon contributing to
the ongoing north to northwesterly gales. Still not out of the
question to see a few gusts to storm force this afternoon before
winds gradually weaken through the evening as the pressure
gradient relaxes and high pressure ridge slides across WI and Lake
Michigan overnight. Southerly winds will then pick up Sunday,
with gale force gusts possible in the north for the afternoon and
evening hours. Lighter winds will return briefly Monday, with
stronger winds likely Tuesday into Wednesday as another strong low
moves through the region. Another round of gale force winds will
be possible through midweek.

Wagner

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Warning...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
     LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-LMZ868-
     LMZ870-LMZ872-LMZ874-LMZ876-LMZ878 until 7 PM Saturday.

     Gale Warning...LMZ643-LMZ644-LMZ645-LMZ646 until 4 PM Saturday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Apr 1, 3:04 PM CDT, 5 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
304 PM CDT Sat Apr 1 2023

WIZ046-047-051-052-056>060-062>072-022015-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
304 PM CDT Sat Apr 1 2023

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

There is a chance for thunderstorms Tuesday afternoon into
Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-022015-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
304 PM CDT Sat Apr 1 2023

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Gusty northerly winds will diminish through the evening

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Small Craft conditions will be possible Sunday and again Tuesday,
with another round of gales possible on Wednesday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-022015-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
304 PM CDT Sat Apr 1 2023

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

Northerly gales through the afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Southerly winds will pick up Sunday, with gale force gusts
possible across the northern half of the lake for the afternoon
and evening hours.

Another round of gale force winds will then be possible mid-
week.

www.weather.gov/mkx

In the hours before

Local storm report, Apr 1, 7:05 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
705 PM CDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     TORNADO          3 ENE SHARON            42.51N 88.68W
03/31/2023                   WALWORTH           WI   NWS STORM SURVEY

            EF0 TORNADO. ESTIMATED PEAK WIND SPEEDS:
            80MPH. PATH LENGTH: 10.43MI. PATH WIDTH:
            150YDS. PATH FOR THIS TORNADO MAY HAVE
            STARTED IN ILLINOIS. WENT THROUGH RURAL
            AREAS WITH THE MAIN DAMAGE TO ROOFING
            MATERIALS ON A FEW BARNS. TORNADO MAY HAVE
            BRIEFLY WEAKENED BEFORE GOING THROUGH THE
            SOUTHERN END OF DELAVAN LAKE WHERE IT
            KNOCKED DOWN A NUMBER OF LARGE TREES.

0810 PM     TORNADO          1 W COMO                42.61N 88.52W
03/31/2023                   WALWORTH           WI   NWS STORM SURVEY

            EF-0 TORNADO. ESTIMATED PEAK WIND SPEEDS:
            80MPH. PATH LENGTH: 6.1 MILES. PATH WIDTH:
            150 YARDS. TORNADO DAMAGE STARTED AT THE
            GENEVA NATIONAL GOLF CLUB AND WENT DUE NORTH
            ALONG PRAIRIE RD AND COUNTY RD H. THE MOST
            SUBSTANTIAL DAMAGE WAS TO A STORAGE FACILITY
            WHICH HAD A HIGH VOLUME OF ROOFING MATERIAL
            LOFTED ABOUT A MILE NORTH OF THE FACILITY.
            CONSIDERED GOING EF-1 FOR THIS TORNADO DUE
            TO THE PERCENTAGE OF ROOFING MATERIAL LOST
            ON THE BUILDING, BUT THERE WERE NO GARAGE
            DOORS PUSHED IN AND ONLY A COUPLE OF TREES
            UPROOTED NEAR THIS LOCATION.

0746 PM     TORNADO          BELOIT                  42.51N 89.03W
03/31/2023                   ROCK               WI   NWS STORM SURVEY

            EF-0 TORNADO. ESTIMATED MAX WIND SPEED:
            80MPH. PATH LENGTH: 3.8 MILES. PATH WIDTH:
            100 YARDS. TORNADO STARTED IN THE CENTER OF
            BELOIT IN THE MERRILL PARK AREA. THE TORNADO
            UPROOTED NUMEROUS TREES ALONG ITS PATH
            THROUGH THE EASTERN SIDE OF THE CITY (TURTLE
            AREA). THE PATH THEN WENT EAST AND APPEARS
            TO HAVE CROSSED I-39 BEFORE ENDING IN A
            FIELD.

&&

HALBACH

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 2:58 AM CDTSmall Craft AdvisoryMKX22 hr

Nearby

Gale Warnings in Wisconsin, 2023Every gale warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.